RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tikhonov, K S

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 1

Number of views:
This page:103
Abstract pages:374
Full texts:120
References:46
E-mail:

http://www.mathnet.ru/eng/person55797
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. A. V. Lunkin, K. S. Tikhonov, M. V. Feigel'man, “Long-range spin correlations in a honeycomb spin model with magnetic field”, Pis'ma v Zh. Èksper. Teoret. Fiz., 103:2 (2016),  124–127  mathnet  elib; JETP Letters, 103:2 (2016), 117–121  isi  scopus
2009
2. K. S. Tikhonov, M. V. Feigel'man, “AC Josephson effect in the long voltage-biased SINIS junction”, Pis'ma v Zh. Èksper. Teoret. Fiz., 89:4 (2009),  230–235  mathnet; JETP Letters, 89:4 (2009), 205–211  isi  scopus
2008
3. M. V. Feigel'man, M. A. Skvortsov, K. S. Tikhonov, “Proximity-induced superconductivity in graphene”, Pis'ma v Zh. Èksper. Teoret. Fiz., 88:11 (2008),  862–866  mathnet; JETP Letters, 88:11 (2008), 747–751  isi  scopus

Presentations in Math-Net.Ru
1. Anderson localization on tree-like structures
K. S. Tikhonov

May 18, 2017 11:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019